# SDR AALA201606149003

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 10,440 hours, 4,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AFT PAX DOOR EMERGENCY EXIT LIGHT LENS MISSING. INSTALLED EXIT LIGHT LENS AT AFT PAX DOOR IAW 33-51-18.
